# SDR UIEA2025030400196

- Difficulty date: March 4, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N5147A
- Make and model: Boeing 737-83N
- Aircraft serial: 32882
- Aircraft time: 59,965 hours, 32,325 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FROM STA 400 TO STA 460 LBL 18.2" TIE DOWN TRACK WITH CORROSION.( PERFORMED PERMANENT REPAIR AT TIEDOWN TRACK SECTION FROM STA 360 TO STA 500A + 15 INCH AT LBL18.2 IAW B737-800 BCR SRM 53-00-53-2R-3 REPAIR 3 FIGURE 201. THIS REPAIR IS CATEGORY A, NO FURTHER DEFECTS NOTED. )
